# SDR CA990224013

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Mismanufactured
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE WAS MEASURED AND FOUND TO BE BELOW MINIMUM WIDTH.   PROPELLER WAS REMOVED FROM SERVICE.
